Title Statements
- Full title :Integrable Hamiltonian systems on complex Lie groups / V. Jurdjevic.
Edition Statements
- Publication Date:2005.
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence R.I
- Language:eng
- Publication Date:2005.
Notes
"Volume 178, number 838 (second of 5 numbers)."
The Physical Object
- Description:VIII, 133 Seiten : : Illustrationen ; : 26 cm.
Edition Identifiers
- ISBN:0821837648, 9780821837641
- oclc:ocn605460160
- LC Classification:QA3
- Dewey Decimal:510 s
Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
Integrable Hamiltonian Systems on Complex Lie Gro…
DJVU · 1.0 MB · updated
Rate & Review